I am being treated for pulmonary embolism discovered in early stages by CT-scan 4 days ago
On the face of your question, No. Why do you want to do this?
The dosage required for you condition is suppose to be 5 mg twice a day. Also, are you sure that you do not have a DVT? Did you have a bilateral ultrasound of your legs? Are you seeing or going to see a hematologist?
When my doctor prescribed Eliquis 5mg I had no idea it would cause so much bleeding. He immediately cut my dosage to 2.5 mg but I had a whole bunch of 5mg pills left over - worth quite a lot! So I cut the 5mg in half and started using one of the halves in the AM and a 2.5 mg in the PM.
I have sent a query to my doctor but until he tells me otherwise, I am doing fine and will continue. The pills are just too expensive and I'd like an alternative.
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2015 • 2 answers
Posted 27 Aug 2016 • 0 answers
Posted 20 Jun 2018 • 0 answers
Posted 21 Jun 2018 • 1 answer
Posted 7 days ago • 2 answers